×

zbMATH — the first resource for mathematics

On convolution operators leaving \(L^{p,\lambda}\) spaces invariant. (English) Zbl 0149.09102

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Campanato, S., Proprietà di hölderianità di alcune classi di funzioni, Ann. Scuola Norm. Sup. Pisa, 17, 175-188 (1963) · Zbl 0121.29201
[2] Campanato, S., Proprietà di una famiglia di spazi funzionali, Ann. Scuola Norm. Sup. Pisa, 18, 137-160 (1964) · Zbl 0133.06801
[3] Campanato, S., Teoremi di interpolazione per transformazioni che applicano Lp in C^h,α, Ann. Scuola Norm. Sup. Pisa, 18, 345-360 (1964) · Zbl 0135.35102
[4] Campanato, S., Equazioni ellittiche del II^oordine e spazi L(2,λ), Ann. Mat. Pura Appl., 69, 321-382 (1965) · Zbl 0145.36603
[5] Campanato, S.; Murthy, M. K.V., Una generalizzazione del teorema di Riesz-Thorin, Ann. Scuola Norm. Sup. Pisa, 19, 87-100 (1965) · Zbl 0145.16301
[6] Cotlar, M., A combinatorial inequality and its application to L^2 spaces, Revista Mat. Cuyana, 1, 41-55 (1955)
[7] – –,Condìciones des continuidad de operadores potentiales y de Hilbert, Cursos y seminarios de matematica, Fascículo 2, Universidade de Buenos Aires, 1959.
[8] Hörmander, L., Estimates for translation invariant operators in Lp spaces, Acta Math., 104, 93-140 (1960) · Zbl 0093.11402
[9] John, F.; Nirenberg, L., On functions of bounded mean oscillation, Comm. Pure Appl. Math., 14, 415-426 (1961) · Zbl 0102.04302
[10] Meyers, G., Mean oscillation over cubes and Hölder continuity, Proc. Am. Math. Soc., 15, 717-721 (1964) · Zbl 0129.04002
[11] Miranda, C., Equazioni alle derivate parziali di tipo ellittico (1955), Berlin, Göttingen, Heidelberg: Springer Berlin Heidelberg, Berlin, Göttingen, Heidelberg · Zbl 0065.08503
[12] J. Peetre,Espaces d’interpolation et théorème de Soboleff, to appear in Ann. Inst. Fourier 16 (1966). · Zbl 0151.17903
[13] – –,Applications de la théorie des espaces d’interpolation à l’analyse harmonique, to appear in Ricerche Mat. · Zbl 0154.15302
[14] Peetre, J., Pointwise convergence of singular convolution integrals, Ann. Scuola Norm. Sup. Pisa, 20, 45-61 (1966) · Zbl 0178.15302
[15] Spanne, S., Some function spaces defined using mean oscillation over cubes, Ann Scuola Norm Sup. Pisa, 19, 593-608 (1965) · Zbl 0199.44303
[16] – –,Sur l’interpolation entre les espaces L_k^pφ, to appear in Ann Scuola Norm. Sup. Pisa.
[17] Stampacchia, G., L(p,λ) spaces and interpolation, Comm. Pure Appl. Math., 17, 293-306 (1964) · Zbl 0149.09201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.